# SDR CA190502005

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKOFF, THE TRUST LEVERS MOVED FORWARD AND TAKE-OFF-THRUST WAS SET CORRECTLY WHEN THE A/T DISCONNECTED AND THE AURAL CALL `AUTOTHROTTLE` STARTED. PILOT CHECKED THE THRUST SETTING AND HE DECIDED TO CONTINUE THE TAKE-OFF BY ANNOUNCING `CONTINUE`. THEN THE CALLOUT `80 KNOTS, THRUST SET` CAME FROM THE PM (F/O). A RE ENGAGEMENT OF THE A/T DURING THE TAKE-OFF-ROLL WAS NOT POSSIBLE.  DURING INITIAL CLIMB-OUT PILOT PRESSED THE A/T-DISCONNECT-BUTTON ON THE THRUST LEVER. THEN I REORDERED `A/T ON` WHICH WAS SUCCESSFUL.  UNEVENTFUL FLIGHT AND LANDING. (TC# 20190502005)
